Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 27, Number 2

All articles in this issue are freely accessible.

The subgroup composed of the substitutions which omit a letter of a transitive group
G. A. Miller.
Trans. Amer. Math. Soc. 27 (1925), 137-145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501303
On the closeness of approach of complex rational fractions to a complex irrational number
Lester R. Ford.
Trans. Amer. Math. Soc. 27 (1925), 146-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501304
Solutions of the Einstein equations involving functions of only one variable
Edward Kasner.
Trans. Amer. Math. Soc. 27 (1925), 155-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501305
A general theory of linear sets
Mark H. Ingraham.
Trans. Amer. Math. Soc. 27 (1925), 163-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501306
On the representation of a certain fundamental law of probability
H. L. Rietz.
Trans. Amer. Math. Soc. 27 (1925), 197-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501307
The group of motions of an Einstein space
John Eiesland.
Trans. Amer. Math. Soc. 27 (1925), 213-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501308
A generalization of Levi-Civita’s parallelism and the Frenet formulas
James Henry Taylor.
Trans. Amer. Math. Soc. 27 (1925), 246-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501309